# SDR C77A2020030200015

- Difficulty date: April 4, 2019
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-176 REV IR WAS ISSUED AT THE B4 BASIC CHECK TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FORWARD CABIN FLOOR STRUCTURE RH SEAT TRACK (P/N 170-03263-001) AT FR13. THE DAMAGE WAS REPAIRED PER ETD2015-170-042991 BY BLENDING THE CORROSION AND INSTALLING A REPAIR DOUBLER IN THE AREA.
AT THE LATER B6 BASIC CHECK AT EAMS, CORROSION DAMAGE MEASURING APPROXIMATELY 2.0 INCHES X 2.0 INCHES TO A DEPTH OF 0.010 INCHES WAS REMOVED ON THE UPPER SURFACE REPAIR DOUBLER INSTALLED BY EO E175-53MR-176 REV IR. COMPASS REQUESTED AND RECEIVED REVISION A OF ETD2015-170-042991 TO ALLOW THIS MATERIAL REDUCTION PERMANENTLY. THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE DAMAGE TO THE REPAIR DOUBLER BY BLEND-OUT. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
THIS EO IS NOT A MAJOR REPAIR; HOWEVER, IT IS KEEPING THE ORIGINAL NUMBERING CONVENTION FROM THE PREVIOUS MAJOR REPAIR THAT IT AFFECTS FOR TRACKING PURPOSES AND TO PROVIDE CONTINUITY. WORK ORDER 2490608522
